Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 782629, 7 pages
Research Article

Encryption in Chaotic Systems with Sinusoidal Excitations

División de Electrónica y Computación, Centro Universitario de Ciencias Exactas e Ingenierías (CUCEI), Universidad de Guadalajara, Avenida Revolución 1500, 44430 Guadalajara, JAL, Mexico

Received 4 December 2013; Revised 14 February 2014; Accepted 7 March 2014; Published 13 April 2014

Academic Editor: Hamid Reza Karimi

Copyright © 2014 G. Obregón-Pulido et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Obregón-Pulido, A. Torres-González, R. Cárdenas-Rodríguez, and G. Solís-Perales, “Encryption in Chaotic Systems with Sinusoidal Excitations,” Mathematical Problems in Engineering, vol. 2014, Article ID 782629, 7 pages, 2014.